MathSciNet Relay Station
MathSciNet bibliographic data
MR2508579 60H10 (60J65)
Alili, Larbi; Wu, Ching-Tang Further results on some singular linear stochastic differential equations. Stochastic Process. Appl. 119 (2009), no. 4, 1386–1399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement